# SDR SWAA2023022810112

- Difficulty date: February 25, 2023
- Submitted: February 28, 2023
- Operation: Air carrier
- Aircraft: N8737L
- Make and model: Boeing 737-8
- Aircraft serial: 60230
- Aircraft time: 6,076 hours, 2,787 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLASH LIGHT FLASHING RED<[01] R&R FLASHLIGHT BATTERY IAW AMM 25-64-00. OPS CHECK GOOD.
